MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC
Model Number 20226
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2022
Type of Reportable Event Malfunction
Event or Problem Description
Reportable based on device analysis completed on 10-may 2022.It was reported that shaft kink occurred.The stenosed target lesion was located in the left subclavian artery.A 7.0x30x135cm express ld iliac / biliary stent was advanced to treat the lesion.However, during introduction, it was found that the 7fr introducer sheath was folded and the shaft was kinked after passing through the knob.The procedure was completed with another of same device.There were no patient complications reported and the patient status was stable.However, returned device analysis revealed stent damage.
 
Additional Manufacturer Narrative
Age at time of event: (b)(6) or older.Device evaluated by mfr.: a express ld device visual and tactile examination identified that the balloon was tightly folded and had not been subject to positive pressure.No issues were noted which may have potentially contributed to the complaint incident.An examination of the crimped stent identified that the 4th and 5th row of stent struts on the distal region were lifted and bunched.A visual and tactile examination identified no issues with the shaft of the device.A visual and tactile examination identified no issues with tip of this device.

Brand Name
EXPRESS LD ILIAC / BILIARY
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key14568472
Report Number2134265-2022-05504
Device Sequence Number12032669
Product Code NIO
UDI-Device Identifier08714729579694
UDI-Public08714729579694
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K133110
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/09/2022
Device Model Number20226
Device Catalogue Number20226
Device Lot Number0023622397
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/27/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/10/2022
Initial Report FDA Received Date06/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/10/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown